# SDR DHL2003804773

- Difficulty date: February 28, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551681
- Condition: Worn
- Location: Nr 4 Spoiler
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, REMOVAL AND RE-INSTALLATION OF NR 4 SPOILER PANEL, EXTERNAL SKIN WORN 4.00 INCH.  R & R NR 4 SPOILER PANEL ON L/H WING IAW 27-61-1 PG. 201-207 FOR OPS CK SEE N/R 0607
